BibTeX record journals/jcta/HwangJ21

download as .bib file

@article{DBLP:journals/jcta/HwangJ21,
  author    = {Hsien{-}Kuei Hwang and
               Emma Yu Jin},
  title     = {Asymptotics and statistics on Fishburn matrices and their generalizations},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {180},
  pages     = {105413},
  year      = {2021},
  url       = {https://doi.org/10.1016/j.jcta.2021.105413},
  doi       = {10.1016/j.jcta.2021.105413},
  timestamp = {Fri, 14 May 2021 08:32:00 +0200},
  biburl    = {https://dblp.org/rec/journals/jcta/HwangJ21.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics